Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the generalized Riemann integral

Author: Washek F. Pfeffer
Journal: Proc. Amer. Math. Soc. 103 (1988), 1161-1166
MSC: Primary 26A39; Secondary 26A42
MathSciNet review: 955000
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the generalized Riemann integral can be defined by means of gage functions which are upper semicontinuous when restricted to a suitable subset whose complement has measure zero.

References [Enhancements On Off] (What's this?)

  • [AP] S. I. Ahmed and W. F. Pfeffer, A Riemann integral in a locally compact Hausdorff space, J. Austral. Math. Soc. Ser. A 41 (1986), 115-137. MR 846776 (87g:26015)
  • [FM] J. Foran and S. Meinershagen, Some answers to a question of P. Bullen, Real Anal. Exchange 13 (1987-88), 256-277. MR 923731 (88m:26014)
  • [H] R. Henstock, Theory of integration, Butterworths, London, 1963. MR 0158047 (28:1274)
  • [JKS] J. Jarnik, J. Kurzweil and S. Schwabik, On Mawhin's approach to multiple nonabsolutely convergent integral, Časopis Pěst. Mat. 108 (1983), 356-380. MR 727536 (85h:26011)
  • [K] J. Kurzweil, Nichtabsolut konvergente Integrale, Teubner Verlag, Leipzig, 1980. MR 597703 (82m:26007)
  • [M] J. Mawhin, Generalized multiple Perron integrals and the Green-Goursat theorem for differentiable vector fields, Czechoslovak Math. J. 31 (1981), 614-632. MR 631606 (82m:26010)
  • [Ml] R. M. McLeod, The generalized Riemann integral, Carus Math. Monos., 20, MAA, Washington, D.C., 1980. MR 588510 (82h:26015)
  • [Ms] E. J. McShane, A unified theory of integration, Amer. Math. Monthly 80 (1973), 349-359. MR 0318434 (47:6981)
  • [N] I. P. Natanson, Theory of functions of a real variable, vol. II, Ungar, New York, 1967.
  • [P$ _{1}$] W. F. Pfeffer, The Riemann-Stieltjes approach to integration, TWISK 187, NRIMS:CSIR, Pretoria, 1980.
  • [P$ _{2}$] -, The generalized Riemann integral in higher dimensions, Measure Theory and its Applications, Lecture Notes in Math., vol. 1033, Springer-Verlag, New York, 1983, pp. 269-275. MR 729542 (85g:26006)
  • [P$ _{3}$] --, The divergence theorem, Trans. Amer. Math. Soc. 95 (1986), 665-685. MR 833702 (87f:26015)
  • [Q] Queries, Real Anal. Exchange 12 (1986-87), 393.
  • [S] S. Saks, Theory of the integral, Dover, New York, 1964. MR 0167578 (29:4850)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39, 26A42

Retrieve articles in all journals with MSC: 26A39, 26A42

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society